MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; DBD-TOTAL KNEE-LF

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; DBD-TOTAL KNEE-LF
Model Number DYNJVB91048A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, a suture needle in a total knee pack broke during surgery.It was further reported a second incident occurred within the past two weeks that had not been reported until 6/23/2021, involving the same pack (1vicryl ctx (j371h).Email received from lead surgical tech, va hospital milwaukee, wisconsin who provided this statement, "we are investigating these incidents here at our facility and we do not believe it is necessary to continue investigating on your end." due diligence has been completed.The exact date of both reported incidents are unknown however, will be documented as 6/1/2021.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No samples will be returned which will make determining a root cause difficult if not impossible.Due to the reported incident and in an abundance of caution, this med watch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported, a suture needle in a total knee pack broke during surgery.It was further reported a second incident occurred within the past two weeks that had not been reported until 6/23/2021, involving the same pack (1vicryl ctx (j371h).

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
DBD-TOTAL KNEE-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12129095
Report Number1423395-2021-00030
Device Sequence Number17235844
Product Code OJH
UDI-Device Identifier10193489499254
UDI-Public10193489499254
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJVB91048A
Device Catalogue NumberDYNJVB91048A
Device Lot Number21EDB446
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;